UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A stabilized fully-discrete scheme for phase field crystal equation Journal article
Applied Numerical Mathematics, 2022,Volume: 178,Page: 337-355
Authors:  Zhang, Fan;  Li, Dongfang;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Compact Difference Scheme  Crank-nicolson/adams-bashforth Scheme  Energy Stability  Error Estimate  Phase Field Crystal Equation  
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
An h-adaptive finite element solution of the relaxation non-equilibrium model for gravity-driven fingers Journal article
Advances in Applied Mathematics and Mechanics, 2021,Volume: 13,Issue: 6,Page: 1418-1440
Authors:  Bian, Huanying;  Shen, Yedan;  Hu, Guanghui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
A posteriori error estimation  Fingering phenomenon  H-adaptive mesh method  Non-equilibrium Richard equation  Porous media flow  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
An Effcient Second‑Order Convergent Scheme for One‑Side Space Fractional Difusion Equations with Variable Coefcient Journal article
Communications on Applied Mathematics and Computation, 2020,Page: 215-239
Authors:  Lin, X.-L.;  Lyu, P.;  Ng, M. K.;  Sun, H. W.;  Vong, S. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
One-side space fractional difusion equation  Variable difusion coefcients  
CRANK-NICOLSON ADI METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NON-SEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Page: 997-1019
Authors:  Lin, X.L.;  Ng, M.K.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
non-separable variable coe cients  Crank-Nicolson ADI methods  space-fractional di usion equations  unconditional stability analysis  
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite |  | TC[WOS]:10 TC[Scopus]:10 | Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
Stability and Convergence Analysis of Finite Difference Schemes for Time-Dependent Space-Fractional Diffusion Equations with Variable Diffusion Coefficients Journal article
Journal of Scientific Computing, 2018,Volume: 75,Issue: 2,Page: 1102-1127
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:15 TC[Scopus]:16 | Submit date:2019/05/27
Convergence  High-order Finite Difference Schemes  Stability  Time-dependent Space-fractional Diffusion Equation  Variable Diffusion Coefficients  
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:37 TC[Scopus]:38 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite |  | TC[WOS]:25 TC[Scopus]:27 | Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion